It is currently Wed Aug 23, 2017 8:39 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Sat Nov 13, 2010 3:07 pm 
Offline
New Poster
New Poster

Joined: Sat Nov 13, 2010 2:45 pm
Posts: 1
[font=Arial] [/font]

I started on the film about a month ago, and at first thought it was a little better. Lately, I've had some family crisis' and with the recommendation of my doc increased my dose from 8mg to 12mg daily. About three days ago, I noticed that afted I take my first dose I and not getting the wrm and energetic feeling that usually comes with it. Furthermore, I noticed that I my equilibrium is of and sometimes have trouble balancing. My family says that my voice changes and my mother went so far as to accuse me of being high after taking it. Has anyone else had trouble like this with the film?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 13, 2010 4:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
It is said that the film has better absorption and therefore we supposedly get more out of it than the tablets. For example, when you were dosing 8 mg with the pills you might have been getting only say 4 or 5 mg, but with the film you'd get a lot closer to getting the full 8 mg. On top of that you upped your dose to 12 mg. You might be getting way more than you think. More than a couple people on this forum got sick from getting way too much bupe from the films and had to actually lower their dose. Maybe this is why your mom thinks you were acting high. Just a theory from an anonymous internet person.

Oh, and welcome to the forum!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 21, 2010 4:20 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Sep 19, 2010 5:03 pm
Posts: 7
Location: Bend, Oregon
When I first started taking the film I also got very dizzy and almost seemed like I was high but after about a week my body got used to it and it no longer does that. I was also able to lower my dose considerably with the film since you get so much more out of it. Linds


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Nov 22, 2010 7:34 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 14, 2009 6:55 pm
Posts: 24
Am I the only one who really dislikes the film? I started taking it over a week ago, and I have needed to take more mg's of the film to get the same feeling I did with the pills ( I've been taking 1 pill (8mg's) for 6 months) . When I take the film, it feels like I truly took nothing at all. I have taken 16mg's of the film and really felt nothing. I need to go back to the pills... Anyone else feel this way? Or is it only me? It's too bad, I was really looking forward to liking them...


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 22, 2010 7:34 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 14, 2009 6:55 pm
Posts: 24
Am I the only one who really dislikes the film? I started taking it over a week ago, and I have needed to take more mg's of the film to get the same feeling I did with the pills ( I've been taking 1 pill (8mg's) for 6 months) . When I take the film, it feels like I truly took nothing at all. I have taken 16mg's of the film and really felt nothing. I need to go back to the pills... Anyone else feel this way? Or is it only me? It's too bad, I was really looking forward to liking them...


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 22, 2010 7:55 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Oct 19, 2010 4:39 pm
Posts: 35
I have really enjoyed the film and have not noticed much of a difference. I would definitely give it a while though- I bet in a few days you will stop feeling those weird effects so bad!

_________________
*Holly*


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 22, 2010 8:11 pm 
I hope when i get the film it works so good that i get dizzy so that I can lower my dose and get by with even less $ each month. I know it wont tho Im pretty sure it will be the exact same for me since I powder my pills before I put it under my tongue and keep it in there for like an hour, Im sure its overkill but i want every last bit of the bupe since its expensive and Im taking less than I would like.


Top
  
 
 Post subject: My DOc switched me back
PostPosted: Mon Nov 29, 2010 9:49 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 14, 2009 6:55 pm
Posts: 24
I hated the film so much, my doctor switched me back to the pills and I couldn't be happier!! I guess it's true,
not everybody is the same!
I still have the $75 coupon off for the film... Does anyone know if it's possible to sell the coupon?
When I went to the pharmacy, I forgot the coupon at home and thought I would just use it for the next refill.
What a mistake!!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 29, 2010 9:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Same for me. I saw the doctor today and he switched me back to the tablets as well. I'm a happy camper right now. I think the cards are non-transferable, but I could be wrong.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group